# SDR YENA20151010465

- Difficulty date: October 10, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 60,248 hours, 22,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION ON FLOORBEAM BS Y765 AT FR 16 R & R CORRODED FLOORBEAM Y765, FR 16-20 IAW SRM 51-42-11, 53-11-14.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
